Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling dizzy and vertigo. CT scan normal. Diagnosed as labrynthitis. Getting fever. Any cure?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I has dizziness and vertigo feeling lasted for 12hrs. My WBC count was more (0000) when I has the vertigo and dizziness. CT scan was normal. I was diagnosed as Labrynthitis. Doctor has suggested following medicines, Diligan25mg, Stugeron,Meconeuron, Nootropil1200mg and Txim-o.
After discharge I am getting fever frequently for last 6 days. I am not sure whether the problem was diagnosed correctly.
Could you please help me in figuring out the cause.
Posted Tue, 14 Aug 2012 in Ear, Nose and Throat Problems
Answered by Dr. Ram Choudhary 2 hours later
Welcome to healthcare magic!
Dizziness and fever suggest labyrinthitis but it should have been picked up on CT Scan.
Because you are having fever despite treatment that means either the treatment is insufficient or the diagnosis is some thing else.
Sometimes labyrinthitis may result in cerebritis-abscess-meningitis in continuum while the early CT remains normal but headache is a basic feature of these problems.
If headache is also there then you need to repeat a CT Brain and also the CBD, RFT, LFT, INR and an CSF study is recommended.
Another possibility is Viral labyrinthitis where antibiotics do not help much and patient continues to suffer low grade fever.
You need a physical examination by your physician and get base line investigations as I have advised.
The medicines you have been advised are worth continuing. The dose of Taxim-O should be 200mg 12hourly atleast.
This work up is expected to detect the underlying problem so a definite treatment could be started.

I hope this advise would be helpful for you.

Still if you have any queries or doubts, please write me back,
I would be happy to solve them.

Wish you a great health!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor